International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2000 / Article

Open Access

Volume 23 |Article ID 491826 | https://doi.org/10.1155/S0161171200001630

Jin-Mun Jeong, Doo-Hoan Jeong, Jong-Yeoul Park, "Nonlinear variational evolution inequalities in Hilbert spaces", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 491826, 10 pages, 2000. https://doi.org/10.1155/S0161171200001630

Nonlinear variational evolution inequalities in Hilbert spaces

Received31 Jul 1998

Abstract

The regular problem for solutions of the nonlinear functional differential equations with a nonlinear hemicontinuous and coercive operator A and a nonlinear term f(.,.):x(t)+Ax(t)+ϕ(x(t))f(t,x(t))+h(t) is studied. The existence, uniqueness, and a variation of solutions of the equation are given.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views54
Downloads456
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.